Lemsip Multi Relief Capsules 16 Pack
Lemsip Multi-Relief Capsules are used to relieve the symptoms of coughs, colds and flu including headache, sore throat, body ache, congestion, coughs, fever and pain. Each capsule contains 500mg of paracetamol and 6.1mg Phenylephrine Hydrochloride, which reduces swelling in the nose passage to relive pressure and congestion. It also contains 100mg of Guaifenesin, an expectorant which loosens phlegm making it easier to clear from the lungs.
- Treats cough, congestion, headcolds and sore throats
- Relieves fever and headache pain
- Contains a decongestant, pain relief and cough medication in each capsule
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order.
Do not take with any other paracetamol products.




Description
Lemsip Multi-Relief Capsules are used to relieve the symptoms of coughs, colds and flu including headache, sore throat, body ache, congestion, coughs, fever and pain. Each capsule contains 500mg of paracetamol and 6.1mg Phenylephrine Hydrochloride, which reduces swelling in the nose passage to relive pressure and congestion. It also contains 100mg of Guaifenesin, an expectorant which loosens phlegm making it easier to clear from the lungs.
- Treats cough, congestion, headcolds and sore throats
- Relieves fever and headache pain
- Contains a decongestant, pain relief and cough medication in each capsule
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order.
Do not take with any other paracetamol products.

















